MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. 35X PROFLEXX

FERNO-WASHINGTON, INC. 35X PROFLEXX
Model Number 0015693
Health Effect - Clinical Codes Abrasion (1689); Fall (1848)
Date of Event 09/20/2016
Event or Problem Description
It was reported while rolling the cot along a sidewalk at a retail location, one of the rear wheels of the cot allegedly became detached causing the cot to tip with a patient on board.No medics were injured; however, it was reported the patient allegedly sustained an abrasion to the arm.The transport was able to be completed with no delay.The er staff at the hospital was advised of the incident and the alleged injury; however, no further information was provided indicating any need for treatment of the alleged injury.An investigation has been initiated to evaluate the reported incident.
 
Additional Manufacturer Narrative
The device was evaluated by a field technician at the complainant's site.A visual and functional evaluation was conducted.The technician confirmed the left side wheel assembly had fallen off the cot.The technician also observed other maintenance issues at the head end of the cot.The cot was repaired and tested with 150 lbs and found all functions were working correctly and the unit was returned to service.The cot was 6+ years old at the time of incident and the last documented maintenance on the cot was july 2015.It could not be determined what caused the wheel assembly to detach from the unit.No further information was provided from the complainant indicating additional injuries or medical intervention was required to prevent the patient's alleged abrasion from becoming a serious injury.
 
Event or Problem Description
It was reported while rolling the cot along a sidewalk at a retail location, one of the rear wheels of the cot allegedly became detached causing the cot to tip with a patient on board.No medics were injured; however, it was reported the patient allegedly sustained an abrasion to the arm.The transport was able to be completed with no delay.The er staff at the hospital was advised of the incident and the alleged injury;however, no further information was provided indicating any need for treatment of the alleged injury.An investigation has been initiated to evaluate the reported incident.

Brand Name
35X PROFLEXX
Common Device Name
35X PROFLEXX
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
MDR Report Key5990673
Report Number1523574-2016-00028
Device Sequence Number13462636
Product Code FPO
UDI-Device Identifier00190790000301
UDI-Public00190790000301
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Emergency Medical Technician
Type of Report Initial,Followup
Report Date (Section B) 12/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Emergency Medical Technician
Device Model Number0015693
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/22/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/30/2016
Supplement Report FDA Received Date12/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight75